Accessibility navigation

Casimirs and Lax operators from the structure of Lie algebras

Linton, C., Holderbaum, W. and Biggs, J. (2012) Casimirs and Lax operators from the structure of Lie algebras. European Journal of Pure and Applied Mathematics, 5 (4). pp. 567-583. ISSN 1307-5543

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


This paper uses the structure of the Lie algebras to identify the Casimir invariant functions and Lax operators for matrix Lie groups. A novel mapping is found from the cotangent space to the dual Lie algebra which enables Lax operators to be found. The coordinate equations of motion are given in terms of the structure constants and the Hamiltonian.

Item Type:Article
Divisions:Life Sciences > School of Biological Sciences > Department of Bio-Engineering
ID Code:32274
Uncontrolled Keywords:: Casimir invariants, Lax operators, structure constants, matrix Lie algebras, Poisson manifolds
Publisher:European Journal of Pure and Applied Mathematics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation